MathSciNet Relay Station
MathSciNet bibliographic data
MR39862 (12,609a) 31.0X
Tolsted, Elmer Limiting values of subharmonic functions. Proc. Amer. Math. Soc. 1, (1950). 636–647.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement